Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2008, 3:41 PM MDT for Baca County, Colorado. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 3:41 PM MDT (21:41 UTC)
- Expired
- Jun 18, 2008, 4:28 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Baca County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:15 PM MDT | HAIL 1 | Ssw Campo, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:16 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -393 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 182141 SVRPUB COC009-182245- /O.NEW.KPUB.SV.W.0055.080618T2141Z-080618T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BACA COUNTY IN SOUTHEAST COLORADO... * UNTIL 445 PM MDT... * AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF CAMPO...OR ABOUT 25 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3722 10295 3721 10225 3698 10230 3700 10296 TIME...MOT...LOC 2141Z 294DEG 29KT 3708 10281 $$ ROSE
5 follow-up statements
000 WWUS55 KPUB 182149 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 349 PM MDT WED JUN 18 2008 COC009-182245- /O.CON.KPUB.SV.W.0055.000000T0000Z-080618T2245Z/ BACA CO- 349 PM MDT WED JUN 18 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTHERN BACA COUNTY... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 10 MILES WEST OF CAMPO...OR 25 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3700 10291 3720 10287 3721 10225 3698 10230 TIME...MOT...LOC 2149Z 294DEG 29KT 3705 10274 $$ ROSE
000
WWUS55 KPUB 182159
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT WED JUN 18 2008
COC009-182245-
/O.CON.KPUB.SV.W.0055.000000T0000Z-080618T2245Z/
BACA CO-
359 PM MDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS CENTERED NEAR CAMPO...OR 25 MILES SOUTH OF
SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 30 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTH
CENTRAL BACA COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3700 10286 3719 10276 3721 10225 3718 10227
3717 10226 3711 10227 3711 10228 3698 10230
TIME...MOT...LOC 2159Z 290DEG 35KT 3703 10260
$$
ROSE000
WWUS55 KPUB 182210
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT WED JUN 18 2008
COC009-182245-
/O.CON.KPUB.SV.W.0055.000000T0000Z-080618T2245Z/
BACA CO-
409 PM MDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED OVER CAMPO...AND WAS MOVING TOWARD THE EAST AT 35 MPH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3699 10270 3718 10262 3721 10225 3718 10227
3716 10226 3711 10227 3711 10228 3698 10230
TIME...MOT...LOC 2209Z 290DEG 35KT 3699 10249
$$
ROSE000
WWUS55 KPUB 182221
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT WED JUN 18 2008
COC009-182245-
/O.CON.KPUB.SV.W.0055.000000T0000Z-080618T2245Z/
BACA CO-
419 PM MDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL BACA COUNTY...
AT 414 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL OVER CAMPO. DOPPLER RADAR INDICATES THAT
THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO PING PONG BALL SIZE.
THIS STORM WAS CENTERED OVER CAMPO...AND WAS MOVING TOWARD THE EAST
AT 35 MPH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3704 10260 3716 10255 3715 10253 3713 10229
3716 10226 3716 10225 3714 10227 3698 10230
3699 10260
TIME...MOT...LOC 2219Z 280DEG 36KT 3705 10235
$$
ROSE000
WWUS55 KPUB 182228
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT WED JUN 18 2008
COC009-182238-
/O.CAN.KPUB.SV.W.0055.000000T0000Z-080618T2245Z/
BACA CO-
428 PM MDT WED JUN 18 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL BACA COUNTY...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER SEVERE. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3704 10260 3716 10255 3715 10253 3713 10229
3716 10226 3716 10225 3714 10227 3698 10230
3699 10260
TIME...MOT...LOC 2228Z 280DEG 36KT 3703 10224
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:12 AM MDT, 11 hours 29 minutes earlier.
Area forecast discussion, Jun 18, 4:12 AM MDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 412 AM MDT WED JUN 18 2008 .SHORT TERM... (TODAY AND TONIGHT) IN GENERAL...LOW LEVEL MOISTURE SLIGHTLY LESS PLENTIFUL THAN YESTERDAY...WITH DEWPOINTS THIS MORNING RUNNING 5-10F LOWER THAN TUESDAY OVER THE EASTERN MOUNTAINS AND PLAINS. BY THIS AFTERNOON...BEST INSTABILITY IS LOCATED ALONG THE KANSAS BORDER...WITH CAPES FARTHER WEST ONLY IN THE 200-400 J/KG RANGE. STILL A GOOD DEAL OF WEAK UPPER LEVEL FORCING...AS RIBBON OF HIGHER PV AND VARIOUS MINOR WAVES ROUND THE CREST OF THE UPPER RIDGE. GIVEN THE LACK OF MOISTURE/INSTABILITY...EXPECT ONLY VERY ISOLATED TSRA OVER THE MOUNTAINS AND I-25 CORRIDOR TODAY...AND WILL TRIM BACK POPS ACCORDINGLY. FARTHER EAST...SCATTERED POPS LOOK FINE ALONG THE KS BORDER...WHERE CAPES CLIMB ABOVE 1000 J/KG. ENOUGH 0-6 KM SHEAR (40-50 KNOTS) FOR SEVERE...SO WILL MENTION ONE OR TWO SEVERE STORMS OVER THE FAR EAST IN THE HWO LATER THIS MORNING. TEMP WISE...EXPECT MAXES A DEGF OR TWO WARMER MOST AREAS...WITH SLIGHTLY DRIER AIR MASS. FOR TONIGHT...BOTH NAM AND GFS SUGGEST A WEAK NORTHERLY SURGE OVER THE PLAINS THIS EVENING...WITH HIGHER DEWPOINTS PUSHING BACK WEST TOWARD THE MOUNTAINS BY 06Z. DOUBT THIS WILL BE ENOUGH TO GENERATE MUCH CONVECTION AS UPSLOPE FLOW WEAKENS CONSIDERABLY BY MORNING...BUT MIGHT BE JUST ENOUGH LIFT TO BRING SOME PATCHY LOW CLOUDS AND FOG BACK INTO THE FAR SOUTHEAST BY MORNING. MADE FEW CHANGES TO OVERNIGHT GRIDS. --ETP .LONG TERM... (THURSDAY THROUGH TUESDAY) THURSDAY THROUGH SATURDAY...THIRD DAY IN THE ROW WHERE THE EXTENDED FORECAST SOLUTION LOOKS VERY FAMILIAR. MODELS CONTINUE IN KEEPING THE AXIS OF THE UPPER RIDGE OF HI PRES OVER THE 4 CORNERS INTO THE WEEKEND...WITH MULTIPLE UPPER DISTURBANCES RIDING AROUND THE RIDGE AND DOWN ACROSS EASTERN CO. COUPLED WITH AVAILABLE LLVL MOISTURE...THERE WILL BE A DAILY SHOT AT ISOLATED CONVECTION ACROSS THE E PLAINS AND E SLOPES OF THE SOUTHERN FRONT RANGE EACH AFTN AND EVE. GIVEN PAST PERFORMANCE OF STORM ACTIVITY THE PAST FEW DAYS...DECIDED TO LOWER POPS OUT OF THE SCATTERED REALM FOR NOW. LOOKING AT 0-6 KM BULK SHEAR AND SFC CAPE CHARTS...THERE WILL ALSO BE THE DAILY CHANCE FOR A FEW OF THE STORMS TO BECOME SEVERE...MOST LIKELY ALONG THE CO/KS BORDER. WESTERN PORTIONS OF THE CWA WILL REMAIN FOR THE MOST PART HOT AND DRY. TEMPS ARE FORECAST TO REMAIN AT OR SLIGHTLY ABOVE NORMAL LEVELS THROUGH THE EXTENDED FORECAST. SUNDAY THROUGH TUESDAY...LONG RANGE MODELS STILL SHOW A LONGWAVE TROUGH MOVING ONSHORE ACROSS THE WEST COAST BEGINNING SUNDAY...WHICH COULD EDGE THE UPPER RIDGE TO THE EAST SLIGHTLY AND USHER IN A MORE SW FLOW ALOFT FOR THE ROCKY MT REGION. THIS WOULD MEAN DRY AND WARM CONDITIONS FOR THE CWA TO START THE NEW WORK WEEK...AND A POSSIBLE RETURN TO CRITICAL FIRE WEATHER CONDITIONS...DEPENDENT ON WINDS. STAY TUNED. MOORE && .AVIATION... VFR AT ALL TAF SITES TODAY...WITH VERY ISOLATED -SHRA/-TSRA POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING PRODUCING SOME GUSTY WINDS...BUT LITTLE IN THE WAY OF CIG/VIS RESTRICTION. SOME PATCHY MVFR STRATUS POSSIBLE LATE TONIGHT EAST OF I-25 AND ALONG THE PALMER DIVIDE...BUT WILL KEEP MENTION OUT OF THE KCOS TAF FOR NOW...AS WEAK NORTHEAST SURFACE WINDS SHOULD TEND TO DISSIPATE ANY LOWER CLOUDS MOVING SOUTH FROM THE HIGHER TERRAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Jun 18, 6:47 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT WED JUN 18 2008 COZ058>089-093>099-191300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT WED JUN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER FAR SOUTHEAST PLAINS TODAY...WITH ONE OR TWO SEVERE STORMS POSSIBLE ALONG AND EAST OF A LINE FROM LA JUNTA TO TRINIDAD LATE THIS AFTERNOON AND EARLY THIS EVENING. WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL 1 TO 2 INCHES IN DIAMETER AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALL POSSIBLE WITH THUNDERSTORMS OVER THE PLAINS TODAY AND THIS EVENING. FARTHER WEST OVER THE MOUNTAINS...VALLEYS AND INTERSTATE 25 CORRIDOR...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND MOUNTAINS THURSDAY THROUGH SATURDAY. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 45 MPH...AND POSSIBLY SOME HAIL AROUND 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 2 PM MDT FOR THE EASTERN PLAINS.
In the hours before
Local storm report, Jun 18, 2:41 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 11 W TWO BUTTES 37.56N 102.60W
06/18/2008 E0.75 INCH BACA CO PUBLIC
3/4 INCH HAIL LASTED APPROXIMATELY 1 MINUTE
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:04 AM MDT | River Flood Warning | PUB | Fremont | 7 days |
| Jun 18, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 35 min |
| Jun 18, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.